Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Disturbed sleep at night, wake up frequently at night, no improvement with intake of sleeping tablets. Remedy?

I could not sleep at night.Understanding Insomnia .Waking up frequently at night and trouble going back to sleep when awakened. Recently it has beendevoloped. Last week I have started to take some sleeping tablet. But it does not help much. During day time I feel burning in my eyes. I am now 70 and I am still active. Because of this health problem I am getting upset.Please relief me for this kind of health disorder. Thanks &Regards Syam Chand Sen 0000
Asked On : Sun, 21 Oct 2012
Answers:  2 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

I understand that you may be going through a difficult time with you sleep problems. Now, since this is causing you significant distress, I would advise you to see a doctor for a detailed evaluation and further treatment. It is not advisable to take sleeping tablets on your own, without a proper evaluation and advise of a doctor, since they may have a potential side effects or risk of habituation. So, please consult a doctor, preferably a psychiatrist for further evaluation and advise.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Tue, 23 Oct 2012
I find this answer helpful

2 Doctors agree with this answer

Urologist Dr. P. T. Patil's  Response
Jul 2016
Thanks for your query.You have insomnia since couple of days.Since you are 70 years old do you have increased frequency of urination at night? or are you a diabetic?This is common at this age due to prostate enlargement.and insomnia is secondary to nocturea.Please get your ultrasound scanning done to rule out pro static enlargement.and get your blood sugar levels fasting and post lunch done to rule out diabetes.There is no reason why you should have insomnia in absence of any worrying factor.Pl consult Physician and avoid taking sleeping tablets.
Answered: Sun, 21 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor